# SDR HNAA2011080500224

- Difficulty date: July 24, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8103
- Aircraft serial: 274
- Aircraft time: 41,003 hours, 48,002 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL.  RESET ELEVATOR TRIM AND FLAPS, HORN DID NOT SOUND.  PERFORMED WORKCARD 31-50-03.  OPS CHECKED GOOD.
